Current Drug Safety

Editor-in-Chief

Seetal Dodd
School of Medicine
University of Melbourne
Geelong, Melbourne
(Australia)

Personal Subscription
Become EABM
Become Reviewer
Call for Editor

Clozapine Safety, 40 Years Later

Volume:9   Issue: 3
Pp: 163-195
Michele Raja and Silvia Raja
DOI: 10.2174/1574886309666140428115040
Published on: 25 September, 2014

Non Steroidal Anti-Inflammatory Drug Induced Damage on Lower Gastro-Intestinal Tract: Is There an Involvement of Microbiota?

Volume:9   Issue: 3
Pp: 196-204
Lucia Montenegro, Giuseppe Losurdo, Raffaele Licinio, Maria Zamparella, Floriana Giorgio, Enzo Ierardi, Alfredo Di Leo and Mariabeatrice Principi
DOI: 10.2174/1574886309666140424143852
Published on: 25 September, 2014

Middle-of-the-Night Administration of Sleep Medication: A Critical Review of the Effects on Next Morning Driving Ability

Volume:9   Issue: 3
Pp: 205-211
Joris C. Verster, Aurora J.A.E. van de Loo, Margaret L. Moline and Thomas Roth
DOI: 10.2174/1574886309666140601210422
Published on: 25 September, 2014

Appropriate Utilization of Restricted Antibiotics in a General Hospital of a Perfecture Area in Greece

Volume:9   Issue: 3
Pp: 212-219
Maria Saridi, Maria Rekleiti, Aikaterini Toska, Anastasios G. Kriebardis, Maria Tsironi, Konstantinos Syrigos and Kyriakos Souliotis
DOI: 10.2174/1574886309666140527111419
Published on: 25 September, 2014

A Descriptive Analysis of Post-Chemotherapy Development of Interstitial Lung Disease Using Spontaneous Reporting Data in Japan

Volume:9   Issue: 3
Pp: 220-226
Akihiro Hirakawa, Kan Yonemori, Yachiyo Kuwatsuka, Makoto Kodaira, Harukaze Yamamoto, Mayu Yunokawa, Akinobu Hamada, Chikako Shimizu, Kenji Tamura, Akihiko Gemma and Yasuhiro Fujiwara
DOI: 10.2174/1574886309666140601205940
Published on: 25 September, 2014

Prevalence of Pre-Existing Risk Factors for Adverse Events Associated with Atypical Antipsychotics Among Commercially Insured and Medicaid Insured Patients Newly Initiating Atypical Antipsychotics

Volume:9   Issue: 3
Pp: 227-235
Leslie Citrome, Stephen Johnston, Anagha Nadkarni, John J. Sheehan, Siddhesh A. Kamat and Iftekhar Kalsekar
DOI: 10.2174/1574886309666140601211551
Published on: 25 September, 2014

Triptan-Induced Torsades de Pointes and Ventricular Fibrillation Cardiac Arrest: Case Report and Review of the Literature

Volume:9   Issue: 3
Pp: 236-239
Stanley E. Hill and Kirsten La
DOI: 10.2174/1574886309666140601210750
Published on: 25 September, 2014

Desensitization Protocol for Rituximab-Induced Serum Sickness

Volume:9   Issue: 3
Pp: 240-242
Merritt L. Fajt and Andrej A. Petrov
DOI: 10.2174/1574886309666140509154056
Published on: 25 September, 2014

Acknowledgement to Reviewers promotion: free to download

Volume:9   Issue: 3
Pp: 243-243

DOI: 10.2174/157488630903140926114250
Published on: 25 September, 2014